Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"A Characterization of Complex Projective Spaces by Sections of Line Bundles"
written by Shuyu Liang, Yanan Gao, Yicai Zhao,
published by Advances in Pure Mathematics, Vol.5 No.8, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top